# SDR SWAA2022072928469

- Difficulty date: July 13, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BRACKET CRACKED AT STA 867; LBL 16. AFT CARGO BRACKET CRACKED AT WASTE TANK ENCLOSURE LOWER ANGLE STA 867 LBL 16. / [01] REMOVED BRACKET.;[02] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[03] REMOVED AND RE-INSTALLED CLOSE OUT PANEL LOWER L-ANGLE PER SRM 51-40-02;[04] C/W INSPECTION STEPS 2 AND 3
